# SDR AALA20130129008

- Difficulty date: January 29, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 47,441 hours, 6,217 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING FROM SEATS 20C TO 23C AND 20G TO 23G INOPERATIVE.  FOUND CONNECTOR UNDER SEAT 23D DISCONNECTED.  RECONNECTED PLUG.  OPS CHECK NORMAL.
